Marco Morandotti
AuthID: R-00H-2GC
11
TÃTULO: The Variational Modeling of Hierarchical Structured Deformations
AUTORES: Barroso, Ana Cristina; Matias, Jose; Morandotti, Marco; Owen, David R.; Zappale, Elvira;
PUBLICAÇÃO: 2022, FONTE: JOURNAL OF ELASTICITY, VOLUME: 155, NÚMERO: 1-5
AUTORES: Barroso, Ana Cristina; Matias, Jose; Morandotti, Marco; Owen, David R.; Zappale, Elvira;
PUBLICAÇÃO: 2022, FONTE: JOURNAL OF ELASTICITY, VOLUME: 155, NÚMERO: 1-5
12
TÃTULO: Controlling non-controllable scallops
AUTORES: Zoppello, M; Morandotti, M; Bloomfield Gadêlha, H;
PUBLICAÇÃO: 2022, FONTE: MECCANICA, VOLUME: 57, NÚMERO: 9
AUTORES: Zoppello, M; Morandotti, M; Bloomfield Gadêlha, H;
PUBLICAÇÃO: 2022, FONTE: MECCANICA, VOLUME: 57, NÚMERO: 9
13
TÃTULO: Mean-Field Selective Optimal Control via Transient Leadership
AUTORES: Albi, G; Almi, S; Morandotti, M; Solombrino, F;
PUBLICAÇÃO: 2022, FONTE: APPLIED MATHEMATICS AND OPTIMIZATION, VOLUME: 85, NÚMERO: 2
AUTORES: Albi, G; Almi, S; Morandotti, M; Solombrino, F;
PUBLICAÇÃO: 2022, FONTE: APPLIED MATHEMATICS AND OPTIMIZATION, VOLUME: 85, NÚMERO: 2
14
TÃTULO: The <i>N</i>-Link Swimmer in Three Dimensions: Controllability and Optimality Results
AUTORES: Marchello, R; Morandotti, M; Shum, H; Zoppello, M;
PUBLICAÇÃO: 2022, FONTE: ACTA APPLICANDAE MATHEMATICAE, VOLUME: 178, NÚMERO: 1
AUTORES: Marchello, R; Morandotti, M; Shum, H; Zoppello, M;
PUBLICAÇÃO: 2022, FONTE: ACTA APPLICANDAE MATHEMATICAE, VOLUME: 178, NÚMERO: 1
15
TÃTULO: Upscaling and spatial localization of non-local energies with applications to crystal plasticity
AUTORES: Matias, J; Morandotti, M; Owen, DR; Zappale, E;
PUBLICAÇÃO: 2021, FONTE: MATHEMATICS AND MECHANICS OF SOLIDS, VOLUME: 26, NÚMERO: 7
AUTORES: Matias, J; Morandotti, M; Owen, DR; Zappale, E;
PUBLICAÇÃO: 2021, FONTE: MATHEMATICS AND MECHANICS OF SOLIDS, VOLUME: 26, NÚMERO: 7
16
TÃTULO: Spatially Inhomogeneous Evolutionary Games
AUTORES: Ambrosio, L; Fornasier, M; Morandotti, M; Savaré, G;
PUBLICAÇÃO: 2021, FONTE: COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, VOLUME: 74, NÚMERO: 7
AUTORES: Ambrosio, L; Fornasier, M; Morandotti, M; Savaré, G;
PUBLICAÇÃO: 2021, FONTE: COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, VOLUME: 74, NÚMERO: 7
17
TÃTULO: A multi-step Lagrangian scheme for spatially inhomogeneous evolutionary games
AUTORES: Almi, S; Morandotti, M; Solombrino, F;
PUBLICAÇÃO: 2021, FONTE: JOURNAL OF EVOLUTION EQUATIONS, VOLUME: 21, NÚMERO: 2
AUTORES: Almi, S; Morandotti, M; Solombrino, F;
PUBLICAÇÃO: 2021, FONTE: JOURNAL OF EVOLUTION EQUATIONS, VOLUME: 21, NÚMERO: 2
18
TÃTULO: Upscaling of screw dislocations with increasing tangential strain
AUTORES: Lucardesi, I; Morandotti, M; Scala, R; Zucco, D;
PUBLICAÇÃO: 2020, FONTE: RENDICONTI LINCEI-MATEMATICA E APPLICAZIONI, VOLUME: 31, NÚMERO: 2
AUTORES: Lucardesi, I; Morandotti, M; Scala, R; Zucco, D;
PUBLICAÇÃO: 2020, FONTE: RENDICONTI LINCEI-MATEMATICA E APPLICAZIONI, VOLUME: 31, NÚMERO: 2
19
TÃTULO: MEAN-FIELD ANALYSIS OF MULTIPOPULATION DYNAMICS WITH LABEL SWITCHING
AUTORES: Morandotti, M; Solombrino, F;
PUBLICAÇÃO: 2020, FONTE: SIAM JOURNAL ON MATHEMATICAL ANALYSIS, VOLUME: 52, NÚMERO: 2
AUTORES: Morandotti, M; Solombrino, F;
PUBLICAÇÃO: 2020, FONTE: SIAM JOURNAL ON MATHEMATICAL ANALYSIS, VOLUME: 52, NÚMERO: 2
20
TÃTULO: Analysis of a perturbed Cahn-Hilliard model for Langmuir-Blodgett films
AUTORES: Bonacini, M; Davoli, E; Morandotti, M;
PUBLICAÇÃO: 2019, FONTE: NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, VOLUME: 26, NÚMERO: 5
AUTORES: Bonacini, M; Davoli, E; Morandotti, M;
PUBLICAÇÃO: 2019, FONTE: NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, VOLUME: 26, NÚMERO: 5